# SDR FDEA201803060613

- Difficulty date: March 6, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 78,337 hours, 18,899 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Inoperative
- Location: Slide Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A POSTFLIGHT CHECK,  FOUND RIGHT SIDE EVACUATION SLIDE, REMOTE PRESSURE PRESS-TO-TEST SWITCH INOPERATIVE.   R1 DOOR REMOTE PRESSURE INDICATOR ASSEMBLY REMOVED AND REPLACED, OPS TEST CARRIED OUT IAW AMM 25-61-04-4, AND AMM 25-61-04-710-801. FOUND SATISFACTORY.
